# SDR DALA2022122308326

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N900DU
- Make and model: Boeing 737932ER
- Aircraft serial: 62779
- Aircraft time: 13,142 hours, 5,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 9174902) DURING INSPECTION FOUND L2 DOOR EXTERIOR EMERGENCY LIGHT INOP. REPLACED L2 DOOR EMERGENCY LAMP IAW B737 AMM 33-51.
